# SDR IPXA2025090214639

- Difficulty date: August 11, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 149N763039
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON WEB LOWER SECTION STA 1180 TO STA 1240 R/H. INSTALLED WEB LOWER SECTION STA 1180 TO STA 1240 R/H IAW B757-200 SRM 51-40-02. FASTENERS INSTALLED.
